MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM/3.5MM VA-LCP LAT DISTAL HUMERUS PL 2H/RT/82MM-MED; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM/3.5MM VA-LCP LAT DISTAL HUMERUS PL 2H/RT/82MM-MED; PLATE, FIXATION, BONE
Catalog Number 02.117.802
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2b: additional device product codes: hwc d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during surgery on (b)(6) 2024, the surgeon was performing a dual plating of the distal humerus, and multiple variable angle locking screws would not lock into each plate.Standard operating procedure was performed for each screw that consisted of using a cone guide for drilling followed by measuring and insertion of the screw with torque limiter.There were no patient outcomes reported.The surgery was completed successfully with a delay of 15 minutes.This report involves one 2.7mm/3.5mm va-lcp lat distal humerus pl 2h/rt/82mm-med.This is report 1 of 4 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP LAT DISTAL HUMERUS PL 2H/RT/82MM-MED
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18836330
Report Number8030965-2024-03185
Device Sequence Number7457762
Product Code HRS
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.117.802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7/3.5 VA EXT MEDL DHP 1H/RT/72-SHT; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Patient SexMale